# SDR 04FDEA02935

- Difficulty date: October 15, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 45,476 hours, 10,992 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING FOUND OUTBOARD FLAP INBOARD STOP FITTING CRACKED, DURING DVI.  STOP FITTING REMOVED & REPLACED AS PER SRM51-31-01VOL2 & SRM 51-33-01 VOL2.
